# SDR CALA2018120702500

- Difficulty date: December 2, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N57016
- Make and model: Boeing 777224
- Aircraft serial: 28679
- Aircraft time: 93,071 hours, 9,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CHK FND L1 DOOR SIDE AND CEILING MOUNTED EMER LT AND ZONE A FURNITURE MOUNTED FLOOR PROXIMITY LT NOT ILLUM REF SSM 33-51-12 SHEET 1 AND AMM 33-51-06 M39003 EMERGENCY LIGHT POWER SUPPLY CHARGER AND BATT PACK REPLACED AND TEST SATIS REF SSM 33-51-12 SHEET 1 AND AMM 33-51-06 M33093 EMERGENCY LIGHT POWER SUPPLY CHARGER AND BATT PACK REPLACED AND TESTED SATIS
